# SDR KCSA202008191135

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 66,092 hours, 11,812 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT UPPER OUTBOARD FASTENER HOLE HINGE FITTING RBL 43.50 REAR SPAR UPPER CHORD RT HORIZONTAL STAB BOX, SEE R.E.S 2016068-043 FIG #1 SHEET 2 FOR REF.
